Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had intercourse, partner undergone vasectomy. Having pinkish discharge after normal periods. Possible reason?

I am 54 y/o. In the alst 6 months began having intercourse after several years with none due to ill husband who has since passed. My friend who I am seeing has had a vasectomy . I was almost to my 12th month without a period when I had one about three weeks ago that was normal for me, about 5 days. about 4 days after that ended, I had 24 hours of pinkish/orange d/c. That stopped. Then today, I saw same d/c on tp after urinating. What s up?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
such things generally happens to people who are near menopause. cycles become irregular. this is natural. however you see your nearest gynecologist for ruling out any malignancies, as this age is prone for it.

wishing you good health
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor